Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Headache due to increased number in spectacles - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi gud agternoon sir
Doctor :   Good afternoon
User :   this is ----
Doctor :   Hi.
User :   i hav problem on headache
Doctor :   Ok
User :   so wt 2 do
Doctor :   For Administrative and health purposes, Please provide these details-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   ok
User :   24, Male, Student, -------, Single, 59 & 5' 10'', NO
Doctor :   Ok
Doctor :   Have you gotten your vision tested recently?
User :   no sir
Doctor :   Ok
Doctor :   I suggest that you get your vision tested
User :   ya m using spects
Doctor :   ok
Doctor :   the sight could have increased
User :   actually m using spects last 5-6 years
Doctor :   where is the headache present most?
User :   in the centre
User :   thr is pain on the forehead
Doctor :   Ok
Doctor :   Is there any nausea or blurring of vision when there is headache?
User :   no, is it fine 4 sights
Doctor :   Ok
Doctor :   I suggest that you avoid stress.
Doctor :   Sleep well atleast 7-8 hrs without interruption
User :   ya sir
Doctor :   Ok
User :   but m not sleeping properly in d night
Doctor :   Ok
User :   by d way i couldnt sleepimg before 2 o'clk
Doctor :   OK
User :   so what shall i do
Doctor :   I suggest that you try to sleep early, take a glass of hot milk before sleeping
Doctor :   sleep in a quiet dark room
User :   ya m tryng but not sleepy
Doctor :   Ok
Doctor :   Try to exercise regularly
Doctor :   that increases sleep
User :   m doing
Doctor :   Ok
User :   on morning
Doctor :   avoid napping in the day
User :   no no i never nap on d day time
Doctor :   Ok
Doctor :   Also avoid coffee and tea after 4 pm in the evening
User :   bcoz sir after takng tea in evening..... den m gettng fresh
Doctor :   Tea and coffee reduce sleep if taken after 4 pm
User :   othrwise gettng sleepy
Doctor :   Ok
Doctor :   You should also avoid any addictions that you may have
User :   ok sir
Doctor :   Please fill the feedback form say done when done
User :   ok
Doctor :   Is there any thing else that I could help you with?
User :   no thaks
User :   bye
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
User :   nice 2 talk u
User :   ok thanQ sir
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor